The index of signature operators on Lipschitz manifolds
Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 39-78.
@article{PMIHES_1983__58__39_0,
     author = {Teleman, Nicolae},
     title = {The index of signature operators on {Lipschitz} manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {39--78},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     zbl = {0531.58044},
     mrnumber = {85f:58112},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__39_0/}
}
TY  - JOUR
AU  - Teleman, Nicolae
TI  - The index of signature operators on Lipschitz manifolds
JO  - Publications Mathématiques de l'IHÉS
PY  - 1983
DA  - 1983///
SP  - 39
EP  - 78
VL  - 58
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1983__58__39_0/
UR  - https://zbmath.org/?q=an%3A0531.58044
UR  - https://www.ams.org/mathscinet-getitem?mr=85f:58112
LA  - en
ID  - PMIHES_1983__58__39_0
ER  - 
%0 Journal Article
%A Teleman, Nicolae
%T The index of signature operators on Lipschitz manifolds
%J Publications Mathématiques de l'IHÉS
%D 1983
%P 39-78
%V 58
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1983__58__39_0
Teleman, Nicolae. The index of signature operators on Lipschitz manifolds. Publications Mathématiques de l'IHÉS, Volume 58 (1983), pp. 39-78. http://www.numdam.org/item/PMIHES_1983__58__39_0/

[1] M. F. Atiyah, R. Bott, V. K. Patodi, On the heat equation and the Index Theorem, Inventiones Math. 19. (1973), 279-330. | EuDML | MR | Zbl

[2] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part I, Annals of Math. 87 (1968), 484-530. | MR | Zbl

[3] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part III, Annals of Math. 87 (1968), 546-604. | MR | Zbl

[4] J. Cheeger, On the Hodge theory of Riemannian Pseudo-manifolds, Proc. Symp. Pure Math. 36 (1980), 91-146. | MR | Zbl

[5] J. Dodziuk, De Rham-Hodge theory for L2-cohomology of infinite coverings, Topology 15 (1977), 157-165. | MR | Zbl

[6] G. Fichera, Teoria assiomatica delle forme armoniche, Rendiconti di Matem. 20 (1961), 147-171. | MR | Zbl

[7] M. Gaffney, Hilbert space methods in the theory of Harmonic Integrals, Trans. Amer. Math. Soc. 78 (1955), 426-444. | MR | Zbl

[8] G. G. Kasparov, Topological Invariants of Elliptic Operators, I: K-homology, Math. U.S.S.R. Izvestija (English Transl.) 9 (1975), 751-792. | MR | Zbl

[9] I. M. Singer, Future Extensions of Index Theory and Elliptic Operators, in Prospects in Mathematics, Annals Math. Studies 70, Princeton (1971), 171-185. | MR | Zbl

[10] D. Sullivan, Hyperbolic geometry and Homeomorphisms, in Geometric Topology, Proc. Georgia Topology Conf. Athens, Georgia 1977, 543-555, ed. J. C. Cantrell, Academic Press, 1979. | Zbl

[11] N. Teleman, Global Analysis on P. L. Manifolds, M.I.T. Ph. D. Thesis, 1977. | Zbl

[12] N. Teleman, Global Analysis on P. L. Manifolds, Trans. Amer. Math. Soc. 256 (1979), 49-88. | MR | Zbl

[13] N. Teleman, Combinatorial Hodge Theory and Signature Theorem, Proc. Symp. Pure Math. 36 (1980), 287-292. | MR | Zbl

[14] N. Teleman, Combinatorial Hodge Theory and Signature Operator, Inventiones Math. 61 (1980), 227-249. | MR | Zbl

[15] H. Whitney, Geometric Integration Theory, Princeton, 1966.